Reply to “In response to “Coagulopathy and bleeding associated with salicylate toxicity” ”

Benjamin W. Hatten, Robert Hendrickson

Research output: Contribution to journalLetter

Original languageEnglish (US)
JournalClinical Toxicology
DOIs
StateAccepted/In press - Jan 1 2019

Fingerprint

Salicylates
Toxicity
Hemorrhage

ASJC Scopus subject areas

  • Toxicology

Cite this

@article{3bdc7376740d44bb9cb43ce0db56796a,
title = "Reply to “In response to “Coagulopathy and bleeding associated with salicylate toxicity” ”",
author = "Hatten, {Benjamin W.} and Robert Hendrickson",
year = "2019",
month = "1",
day = "1",
doi = "10.1080/15563650.2019.1650939",
language = "English (US)",
journal = "Clinical Toxicology",
issn = "1556-3650",
publisher = "Informa Healthcare",

}

TY - JOUR

T1 - Reply to “In response to “Coagulopathy and bleeding associated with salicylate toxicity” ”

AU - Hatten, Benjamin W.

AU - Hendrickson, Robert

PY - 2019/1/1

Y1 - 2019/1/1

UR - http://www.scopus.com/inward/record.url?scp=85070907389&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070907389&partnerID=8YFLogxK

U2 - 10.1080/15563650.2019.1650939

DO - 10.1080/15563650.2019.1650939

M3 - Letter

AN - SCOPUS:85070907389

JO - Clinical Toxicology

JF - Clinical Toxicology

SN - 1556-3650

ER -